Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 10, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Mar 19, 2008, 6:59 PM EDT for Braxton County, West Virginia. It was in force for 31 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2008, 6:59 PM EDT (22:59 UTC)
- Expired
- Mar 19, 2008, 7:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
County Braxton County, WV
The radar
The Charleston,WV radar (KRLX), 100 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 7:23 PM EDT | TSTM WND DMG | 1 Nne Gassaway, WV | CHAPPEL ROAD TREE DOWN BLOCKING ROAD. |
| Mar 19, 7:23 PM EDT | TSTM WND DMG | 3 Ne Heaters, WV | POWER LINES DOWN AT NAPIER ON ST RT 19. |
| Mar 19, 7:23 PM EDT | TSTM WND DMG | Little Birch, WV | BUS HOUSE BLOWN OVER INTO ROADWAY ON OLD STATE RT 19 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.0 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1099 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 524 m²/s²
- 0-3 km storm-relative helicity
- 564 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 192259
SVRRLX
WVC007-192330-
/O.NEW.KRLX.SV.W.0010.080319T2259Z-080319T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
659 PM EDT WED MAR 19 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRAXTON COUNTY IN WEST VIRGINIA...
* UNTIL 730 PM EDT
* AT 658 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 80 MPH. THIS STORM PRODUCED 85 MPH WINDS IN CHARLESTON.
THIS STORM WAS LOCATED 11 MILES SOUTHWEST OF GASSAWAY...OR ABOUT
35 MILES NORTHWEST OF RICHWOOD...AND MOVING NORTHEAST AT 55 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GASSAWAY BY 705 PM EDT...
SUTTON BY 710 PM EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
WEDNESDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
LAT...LON 3886 8058 3886 8055 3873 8045 3863 8053
3854 8076 3856 8079 3851 8087 3867 8103
3873 8098 3889 8068 3889 8060
TIME...MOT...LOC 2259Z 243DEG 68KT 3861 8094
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 5:55 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 19, 5:55 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
555 PM EDT WED MAR 19 2008
.SYNOPSIS...
A COLD FRONT MOVES THROUGH THE AREA THIS EVENING. HIGH PRESSURE
SLOWLY WORKS IN FROM THE WEST TONIGHT. LOW PRESSURE SYSTEMS PASS TO
OUR NORTH FRIDAY NIGHT...AND TO OUR SOUTH SUNDAY NIGHT AND MONDAY.
&&
.NEAR TERM /UNTIL MIDNIGHT TONIGHT/...
SENT A QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH FOR
SOUTHERN WEST VIRGINIA...AND SOUTHWEST VIRGINIA UNTIL 10 PM.
SURFACE FRONT IS NOW SLOWLY EDGING ACROSS SOUTHEASTERN KY...JUST
WEST OF THE OHIO RIVER. THE 18Z SURFACE DAT SHOWS THAT THE MAIN
SURFACE LOW IS NOW MOVING ACROSS EASTERN KY AND ONCE IT MOVES
NORTH OF THE AREA...SHOULD SEE THE FRONT BEGIN TO GAIN SPEED AND
PULL ACROSS THE AREA. BEFORE THE FRONT ARRIVES...SHOULD SEE MORE
SCATTERED SHOWERS...BUT WITH THE DEEPER MOISTURE AXIS NOW MOVING
ACROSS THE APPALACHIANS...THE CHANCES FOR A SOLID RAIN SHIELD WILL
DECREASE. BUT HAVE HELD ON TO THE CAT POPS MUCH LONGER TONIGHT AS
THE UPPER TROUGH WILL STILL BE WELL TO THE WEST AND IS PRODUCING
SHOWERS ALL THE WAY BACK TO THE MISSISSIPPI RIVER. AS THE SURFACE
LOW REORGANIZES EAST OF THE MOUNTAINS...THIS SHOULD HELP TO
ENHANCE THE WRAP AROUND LIFT AND WHEN COMBINED WITH THE UPPER
TROUGH SHOULD HELP ENHANCE THIS WRAP AROUND BAND. BY 6Z...SHOULD
BEGIN TO SEE THE SHOWERS TAPER OFF FROM WEST TO EAST. THE UPSLOPE
FLOW KICKS IN AROUND 8Z IN THE MOUNTAINS WITH THE AIR ALOFT
FINALLY GETTING COLD ENOUGH TO GET SOME ICE CRYSTAL GROWTH SO DO
ALLOW THE PRECIPITATION TURN TO SNOW. THE UPSLOPE BEGINS TO WANE
AROUND 12Z.
FOR TEMPERATURES...HAVE HELD A TOUCH WARMER TOWARD THE MAV NUMBERS
AS THE CLOUDS SHOULD KEEP THE TEMPERATURES FROM FALLING NEARLY AS
MUCH AS THE MET WOULD SUGGEST.
&&
.SHORT TERM /MIDNIGHT TONIGHT THROUGH FRIDAY NIGHT/...
NORTHWEST FLOW KEEPS UPSLOPE SNOW OR MIXED PRECIP LIGHT SHOWERS
ACROSS THE NORTHEAST MOUNTAINS THRU THU MORNING. DRIER AIR MASS
MOVES IN FROM THE WEST BRINGING SOME CLEARING MAINLY SOUTH...CENTRAL
AND WEST SECTIONS SPREADING NORTH. THE NAM/ECMWF/RUC/GMOS AND THE
CANADIAN MODELS KEEPS DRY AIR FOR CLEAR SKIES THRU FRIDAY. ONLY THE
GFS SHOWS SOME MID LEVEL MOISTURE AROUND H7 LEVEL ADVECTING FROM THE
NORTHWEST. BELIEVE THE GFS IS OVERDONE OR TOO FAST BRINGING THESE
MID LEVEL MOISTURE OVER THE AREA. THEREFORE...KEPT CLEAR SKIES
THURSDAY THRU MID DAY FRIDAY...INCREASING CLOUDS FRONT NORTH TO
SOUTH WITH THE ONSET OF THE NEXT WAVE.
THE NAM AND GFS SHOW AN UPPER WAVE OVER THE NORTHERN PLAINS WITH
SMALLER SHORT WAVES AHEAD OF IT MOVING ACROSS THE AREA FRI NIGHT AND
SAT. MODELS ARE SLOWER WITH THE ONSET OF QPF FIELD ACROSS OUR
NORTHERN SECTIONS. HAVE DELAYED ABOUT SIX HOURS THE PRECIP HAVING
SLIGHT CHANCES BY SAT 00Z...INCREASING TO CHANCES THRU THE
LOWLANDS...AND LIKELY ACROSS THE NORTHERN SECTIONS BY SAT 12Z.
EASY TEMPERATURE ASSESSMENT HAVING THE MAV AND MET NUMBERS FAIRLY
SIMILAR ON MAX AND MIN TEMPS FOR THU THROUGH FRI NIGHT ALTHOUGH
TWEAKED NUMBERS DOWN ACROSS THE NORTH. THE PROBLEM WAS ON FRI NIGHT
WHEN THEY SHOW ABOUT SEVEN DEGREES DIFFERENCE. OPTED TO GO WITH THE
WARMER MET AS FLOW WILL BE ALMOST ZONAL AND CLOUDS WILL BE ABUNDANT
WITH THE WAVES EXPECTED FRI NIGHT.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
WAVE MOVES ACROSS THE REGION ON SATURDAY...BUT LOOKS LIKE MOST OF
THE PRECIPITATION STAYS ON THE NORTHERN FRINGE OF THE FORECAST AREA.
SOME TIMING DIFFERENCES WITH THE NAM BEING FASTER THAN THE GFS AND
THE CURRENT FORECAST. WILL STAY WITH GFS TIMING FOR NOW AS IT IS
MORE CONSISTENT WITH CURRENT PACKAGE.
MODELS THEN HAVE SYSTEM DEVELOPING TO OUR SOUTH SUNDAY NIGHT AND
MONDAY. WITH COLD AIR IN PLACE OVER OUR REGION...SOME SNOW IS
POSSIBLE IF SYSTEM CAN PUMP MOISTURE THIS FAR BACK. BOTH ECMWF AND
GFS ARE SHOWING IT WILL...BUT LOCATION OF SURFACE LOW STILL LEAVES
DOUBTS. FOR TUESDAY AND WEDNESDAY...WENT CLOSER TO ECMWF.
&&
.AVIATION /22Z WEDNESDAY THROUGH MONDAY/...
A VARIETY OF CONDITIONS EXPECTED ACROSS THE REGION FOR THE NEXT 12
TO 24 HOURS AS UPPER TROUGH FINALLY SWINGS ACROSS THE OHIO VALLEY
AND PUSHED THE COLD FRONT EAST OF THE AREA. AHEAD OF THE FRONT
STILL SEEING CEILINGS IN THE VFR RANGE BETWEEN 3000 AND 5000
FT...BUT THE LIGHT SCATTERED RAIN SHOWERS ARE PRODUCING SOME MVFR
VISIBILITIES. BEHIND THE FRONT HOWEVER...CEILINGS FALL BELOW 2000
FT WITH SOME IFR CONDITIONS. THE FRONT IS FINALLY BEGINNING TO
MOVE AND THERE IS SOME CONVECTION RIGHT ALONG THIS FRONT. THIS
SHOULD REACH HTS AROUND 19Z AND THEN SLOWLY MOVE ACROSS THE AREA
EXITING EKN/BKW BETWEEN 00Z AND 3Z. THE WINDS WILL SHIFT TO THE
NORTHWEST BEHIND THE FRONT. HOWEVER...THE UPPER TROUGH WILL
CONTINUE TO PRODUCE SHOWERS BEHIND THE FRONT SO EXPECT TO SEE RAIN
FALL CONTINUE FOR SEVERAL HOURS AFTER THE FRONT PASSES WITH MVFR
VIS AND IFR CEILINGS POSSIBLE. THE WRAP AROUND MOISTURE WILL LIFT
AWAY FROM THE AREA AFTER 6Z SO CONDITIONS SHOULD THEN BEGIN TO
IMPROVE. THE NW FLOW WILL PRODUCE SOME UPSLOPE IN THE NRN
MOUNTAINS HOLDING THE MVFR CEILINGS AND POSSIBLY PRODUCING SOME
SNOW SHOWERS AT EKN. AT THIS TIME PLAYED A SNRA MIX AS THE
BOUNDARY LAYER WILL TAKE TIME TO COOL.
AFTER 12Z...THE MOISTURE DEPTH WILL BEGIN TO DECREASE SO WHILE THE
CLOUDS WILL LINGER IN THE NORTH...THE PRECIPITATION SHOULD END SO
EXPECT MAINLY VFR CEILINGS...BUT COULD HOLD MVFR IN THE MOUNTAINS.
AVIATION OUTLOOK /AFTER 18Z THUR/...NO SIG WX XPCTD.
&&
.HYDROLOGY...
NO CHANGES TO ONGOING FLOOD WATCH...HWVR PROBABLY COULD HAVE TRIMMED
A FEW WV COUNTIES...BUT JUST IN CASE KEEP THEM IN.
WE ARE WATCHING SUN/MON CREEK AND THE SHADE RIVER ATT WITH STRONG
RISES OCCURRING. OTHER STREAMS IN SE OH SHALL SEE QUICK JUMPS THIS
MRNG AS THE SLUG OF RA OVER CNTRL OH DROPS S. THE HOCKING RIVER
COULD GO INTO FLOOD LATER TODAY...SO THAT IS THE FIRST /MAIN/ RIVER
A WARNING COULD BE ISSUED FOR. RAIN PULLS OUT TONIGHT...BUT OHIO
RIVER IS GOING TO BE A CONCERN DUE TO THE AMOUNT OF HEADWATER
RAINFALL. IT APPEARS THE MIGHTY OHIO WILL BECOME SWOLLEN THURSDAY
AND FRIDAY. BACKWATER PROBLEMS WILL LINGER INTO THE WEEKEND ON
FEEDING TRIBUTARIES INTO THE OHIO RIVER. THE MUSKINGUM RIVER WILL
BE IN FLOOD LATER THIS MORNING AND WILL REMAIN THERE THROUGH
THURSDAY OR EVEN INTO FRIDAY.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR WVZ009>011-019-020.
OH...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR OHZ066-067-075-076-
083>086.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...ARJ/ESS/RPY
NEAR TERM...ARJ
SHORT TERM...ARJ
LONG TERM...RPY
AVIATION...ESS
HYDROLOGY...Hazardous weather outlook, Mar 19, 4:14 AM EDT, 14 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 414 AM EDT WED MAR 19 2008 OHZ066-067-075-076-083>086-WVZ009>011-019-020-200815- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-WOOD- PLEASANTS-TYLER-RITCHIE-DODDRIDGE- 414 AM EDT WED MAR 19 2008 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KYZ101>103-105-OHZ087-VAZ003-004-WVZ005>008-013>018-024>040-046-047- 200815- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL- WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS- RANDOLPH- 414 AM EDT WED MAR 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE WEATHER EXISTS TODAY AHEAD OF A COLD FRONT WITH THE PRIMARY THREAT BEING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 19, 5:47 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 547 PM EDT WED MAR 19 2008 WVZ005-013-024-025-192245- LOGAN WV-WAYNE WV-LINCOLN WV-MINGO WV- 547 PM EDT WED MAR 19 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 541 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM WAYNE COUNTY INTO SOUTHEASTERN KENTUCKY. THIS LINE WILL BE MOVING INTO LINCOLN...MINGO AND LOGAN COUNTIES. WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Mar 19, 5:49 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
549 PM EDT WED MAR 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM FLOOD 12 N MARIETTA 39.60N 81.45W
03/19/2008 WASHINGTON OH EMERGENCY MNGR
STATE ROUTE 821 CLOSED FROM MILE MARKER 7 TO MILE MARKER
10. DUCK CREEK OUT OF ITS BANKS.
&&
HATFIELDSpecial weather statement, Mar 19, 6:01 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 601 PM EDT WED MAR 19 2008 WVZ015-192300- KANAWHA WV- 601 PM EDT WED MAR 19 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 601 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS MOVING INTO KANAWHA COUNTY. WIND GUSTS OF 30 TO 40 MPH ARE POSSIBLE WITH THESE STORMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Special weather statement, Mar 19, 6:21 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 621 PM EDT WED MAR 19 2008 WVZ013-015-026-027-192315- KANAWHA WV-CLAY WV-LINCOLN WV-BOONE WV- 621 PM EDT WED MAR 19 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 621 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ENTERING KANAWHA AND BOONE COUNTIES. WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE WITH THESE STORMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 25
Local storm report, Mar 19, 6:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
656 PM EDT WED MAR 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0622 PM TSTM WND DMG CLENDENIN 38.41N 81.34W
03/19/2008 KANAWHA WV PUBLIC
TREES DOWN.
EVENT OCCURRED BETWEEN
552 PM 03/19/2008 AND 622 PM 03/19/2008
&&
NNNNLocal storm report, Mar 19, 6:59 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
659 PM EDT WED MAR 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM TSTM WND DMG PINCH 38.41N 81.48W
03/19/2008 KANAWHA WV EMERGENCY MNGR
MULTIPLE TREES AND POWER LINES DOWN IN PINCH ALONG RT 19.
&&
HATFIELDThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 12:42 PM EDT | River Flood Advisory | RLX | Pleasants, Wood | 51 hr |
| Mar 19, 12:42 PM EDT | River Flood Advisory | RLX | Wood | 51 hr |
| Mar 19, 12:42 PM EDT | River Flood Advisory | RLX | Mason | 72 hr |
| Mar 19, 12:42 PM EDT | River Flood Advisory | RLX | Mason | 58 hr |
| Mar 19, 12:42 PM EDT | River Flood Advisory | RLX | Mason | 3 days |
| Mar 19, 6:36 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Kanawha, Roane | 24 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.